Alert archive / New Mexico / Special Weather Statements in 2015
Special Weather Statement, NWS El Paso, TX
NWS El Paso, TX issued this special weather statement at Oct 21, 2015, 10:07 AM MDT for Otero County, New Mexico. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 21, 2015, 10:07 AM MDT (16:07 UTC)
- Expired
- Oct 21, 2015, 10:45 AM MDT
- In force
- 38 min
- Issued by
- NWS El Paso, TX
County Otero County, NM
The radar
The Holloman AFB radar (KHDX), 37 km from the middle of the area, began a volume at 16:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Santa Teresa, NM (KEPZ), launched 12:00Z, 4.1 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 596 J/kg
- Mixed-layer CIN
- -100 J/kg
- Mixed-layer LCL
- 1493 m above ground
- 0-6 km bulk shear
- 62 kt
- 0-1 km storm-relative helicity
- 94 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
869 WWUS84 KEPZ 211607 SPSEPZ SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1007 AM MDT WED OCT 21 2015 NMZ412-413-211645- SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM- 1007 AM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL 1045 AM MDT... AT 1007 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 5 MILES SOUTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING NORTH AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITE SANDS NATIONAL MONUMENT...INCLUDING PORTIONS OF DUNES DRIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3263 10620 3265 10633 3295 10636 3295 10610 TIME...MOT...LOC 1607Z 186DEG 35KT 3272 10625 $$ HARDIMAN
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS El Paso, TX wrote its last area forecast discussion before this special weather statement went out at Oct 21, 3:54 AM MDT, 6 hours 13 minutes earlier.
Area forecast discussion, Oct 21, 3:54 AM MDT, 6 hours 13 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 354 AM MDT WED OCT 21 2015 .SYNOPSIS... ANOTHER ACTIVE DAY WITH NUMEROUS THUNDERSTORMS IS EXPECTED IN THE BORDERLAND...WITH THE EMPHASIS A LITTLE FARTHER EAST THAN YESTERDAY. ONCE AGAIN LARGE HAIL WILL BE THE MAIN THREAT...WITH DAMAGING WIND GUSTS ALSO POSSIBLE. ON THURSDAY THE UPPER LOW RESPONSIBLE FOR THE STORMS WILL BE MOVING EAST...ALLOWING THUNDERSTORM ACTIVITY TO DECREASE. FROM FRIDAY INTO THE MIDDLE OF NEXT WEEK MAINLY DRY WEATHER WILL BE THE RULE EXCEPT FOR A FEW SHOWERS FROM TIME TO TIME IN THE MOUNTAINS. && .DISCUSSION... THE UPPER LOW IS SLOWLY MOVING INTO SOUTHERN ARIZONA AND HAS BEEN CAUSING TROUBLE IN OUR CWA OVERNIGHT. IMPRESSIVE VIDEO OF 1.5" DIAMETER HAIL ON I-10 BETWEEN DEMING AND LORDSBURG WAS TWEETED EARLIER. COULD BE INTERESTING LATER TODAY WHEN THE AIR ALOFT BECOMES COLDER WITH APPROACH OF LOW AND SURFACE HEATING ENTERS THE SCENE. LARGE HAIL AND DAMAGING WINDS...IN THAT ORDER...WILL BE THE PRIMARY THREATS. THUS IT SHOULD BE A REPEAT OF YESTERDAY...WITH SLIGHTLY LESS VERTICAL SHEAR BUT A LITTLE MORE FAVORABLE DIRECTIONAL SHEAR. STORMS SHOULD STILL HAVE RAPID MOVEMENT PROMOTING STRONG OUTFLOWS BUT REDUCING FLASH FLOOD THREAT. HOWEVER...SIGNIFICANT HAIL ACCUMULATION TENDS TO PLUG UP THE DRAINS ALLOWING FLOODING WITH LESS RAINFALL THAN ONE WOULD EXPECT...SO FLOODING CANNOT BE RULED OUT. BY THURSDAY THE LOW OPENS UP AND MOVES NORTHEAST...SO THE ACTIVITY SHOULD BE ENDING FROM WEST TO EAST. STILL A CHANCE FOR SOME STRONG STORMS IN HUDSPETH AND OTERO COUNTIES. THEN DRIER AIR TAKES OVER FOR THE REMAINDER OF THE FORECAST. THIS WILL MAKE PRECIP A CHALLENGE FOR WEAKER TROUGHS THAT FOLLOW LATE FRIDAY AND EARLY NEXT WEEK...THOUGH THE MOUNTAINS SHOULD BE ABLE TO SQUEEZE A FEW SHOWERS OUT OF THEM. TEMPERATURES WILL BE NEAR OR A LITTLE COOLER THAN NORMAL. && .AVIATION...VALID 21/12Z-22/12Z. LARGE UPPER LEVEL LOW PRESSURE SYSTEM SLOWLY APPROACHING FROM SOUTHERN ARIZONA WILL BRING +TSRAGS/ISOLD +TSRAGR TO ALL TERMINALS THROUGH 22/04Z. WND VRB35G55KT/LCL VIS 1-2 SM WITH STORMS. LCL CIGS 010-030 MOUNTAINOUS AREAS...040-060 LOWLANDS. STORM MOTION EXPECTED TO BE 210/25-30 KTS. && .FIRE WEATHER... STRONG LOW PRESSURE SYSTEM ALOFT OVER SOUTHERN ARIZONA WILL CONTINUE TO MIGRATE VERY SLOWLY EAST TODAY. FEATURE WILL THEN WEAKEN AND LIFT NORTHEAST THURSDAY AS AN OPEN WAVE OVER THE FOUR CORNERS. AS THE SYSTEM APPROACHES...FACTORS FAVORING SCATTERED STRONG TO SEVERE STORMS WILL BE MOST PRONOUNCED TODAY AND THIS EVENING. THE RESULT WILL BE POTENTIALLY DAMAGING DOWNBURST WINDS IN EXCESS OF 60 MPH...LARGE HAIL AND VERY HEAVY RAINFALL WITH SOME OF THE STORMS. DRIER WEATHER WILL TAKE OVER FOR AREAS WEST OF THE RIO GRANDE VALLEY STARTING THURSDAY...THEN ALL AREAS FRIDAY. HIGHS WILL RUN NEAR NORMAL THIS WEEK. EXPECT EXCELLENT VENT RATES TODAY...WITH THE STRONG WINDS ALOFT AHEAD OF THE LOW. FAIR TO GOOD VENT RATES ARE ON TAP THURSDAY AND FRIDAY. && .PRELIMINARY POINT TEMPS/POPS... EL PASO 76 54 73 51 / 60 60 20 0 SIERRA BLANCA 71 52 73 51 / 60 80 30 0 LAS CRUCES 73 48 70 46 / 60 60 20 0 ALAMOGORDO 73 50 71 48 / 70 70 30 0 CLOUDCROFT 52 37 51 39 / 80 90 40 0 TRUTH OR CONSEQUENCES 69 48 68 46 / 60 60 30 0 SILVER CITY 62 43 63 42 / 60 60 30 0 DEMING 70 47 70 44 / 60 60 20 0 LORDSBURG 70 45 70 45 / 50 50 20 0 WEST EL PASO METRO 75 54 73 53 / 60 60 30 0 DELL CITY 76 53 74 51 / 60 80 30 0 FORT HANCOCK 77 54 76 51 / 60 80 20 0 LOMA LINDA 70 52 68 51 / 60 80 20 0 FABENS 76 53 74 50 / 60 60 20 0 SANTA TERESA 73 51 72 50 / 60 60 20 0 WHITE SANDS HQ 73 51 70 49 / 70 70 30 0 JORNADA RANGE 71 45 70 43 / 60 60 30 0 HATCH 72 46 70 44 / 60 60 20 0 COLUMBUS 71 49 71 47 / 50 50 20 0 OROGRANDE 73 52 71 51 / 70 70 20 0 MAYHILL 60 41 60 42 / 70 80 30 0 MESCALERO 61 40 61 41 / 80 80 30 0 TIMBERON 57 43 59 43 / 80 80 40 0 WINSTON 61 41 61 40 / 60 60 30 0 HILLSBORO 66 44 68 42 / 60 60 30 0 SPACEPORT 70 45 70 44 / 60 60 20 0 LAKE ROBERTS 61 35 64 34 / 70 70 30 0 HURLEY 65 42 66 42 / 60 60 20 0 CLIFF 67 38 69 39 / 60 60 20 0 MULE CREEK 63 36 67 38 / 50 50 20 0 FAYWOOD 64 44 66 42 / 60 60 20 0 ANIMAS 71 46 71 45 / 50 50 20 0 HACHITA 72 46 71 45 / 50 50 10 0 ANTELOPE WELLS 71 45 70 45 / 50 50 10 0 CLOVERDALE 67 45 68 45 / 50 50 10 0 && .EPZ WATCHES/WARNINGS/ADVISORIES... NM...NONE. TX...NONE. && 01 FAUSETT
Hazardous weather outlook, Oct 21, 6:16 AM MDT, 3 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM 616 AM MDT WED OCT 21 2015 NMZ401>417-TXZ418>424-221230- UPPER GILA RIVER VALLEY-SOUTHERN GILA HIGHLANDS/BLACK RANGE- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY- SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL- UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN- EASTERN BLACK RANGE FOOTHILLS-SIERRA COUNTY LAKES- NORTHERN DONA ANA COUNTY-SOUTHERN DONA ANA COUNTY/MESILLA VALLEY- CENTRAL TULAROSA BASIN-SOUTHERN TULAROSA BASIN- WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET- SACRAMENTO MOUNTAINS ABOVE 7500 FEET- EAST SLOPES SACRAMENTO MOUNTAINS BELOW 7500 FEET-OTERO MESA- WESTERN EL PASO COUNTY-EASTERN/CENTRAL EL PASO COUNTY- NORTHERN HUDSPETH HIGHLANDS/HUECO MOUNTAINS-SALT BASIN- SOUTHERN HUDSPETH HIGHLANDS- RIO GRANDE VALLEY OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES- RIO GRANDE VALLEY OF EASTERN HUDSPETH COUNTY- 616 AM MDT WED OCT 21 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX. .DAY ONE...TODAY AND TONIGHT ANOTHER ACTIVE DAY IS IN STORE WITH NUMEROUS THUNDERSTORMS...SOME SEVERE...PRODUCING HAIL UP TO GOLF BALL SIZE AND WIND GUSTS IN EXCESS OF 60 MPH. EVEN SMALL HAIL IN LARGE AMOUNTS WILL RESULT IN DANGEROUS DRIVING CONDITIONS DUE TO VERY SLICK ROAD SURFACES. ACCUMULATING HAIL WILL ALSO PLUG DRAINS AND RESULT IN STREET FLOODING. AS THE DAY PROGRESSES THE FOCUS WILL SHIFT TO THE RIO GRANDE VALLEY AND EASTWARD...ESPECIALLY DURING THE EVENING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY ON THURSDAY THUNDERSTORM ACTIVITY WILL DECREASE AND END FROM WEST TO EAST. SOME STRONG STORMS WITH 50 MPH WIND GUSTS AND DIME SIZE HAIL WILL STILL BE POSSIBLE IN HUDSPETH AND OTERO COUNTIES. THEN BY FRIDAY IT SHOULD BE DRY AREAWIDE AND REMAIN SO THROUGH EARLY NEXT WEEK. THE EXCEPTION WILL BE THE SACRAMENTO MOUNTAINS WHICH WILL HAVE A SLIGHT CHANCE OF SHOWERS LATE FRIDAY INTO SATURDAY... AND AGAIN ON TUESDAY. .SPOTTER INFORMATION STATEMENT... TRAINED SKYWARN SPOTTERS ARE ENCOURAGED TO CALL THIS OFFICE WITH REPORTS. FAUSETT
In the hours before
Special weather statement, Oct 21, 6:43 AM MDT, 3 hours 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 643 AM MDT WED OCT 21 2015 NMZ402-403-407-211330- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 643 AM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL GRANT AND NORTHWESTERN LUNA COUNTIES UNTIL 730 AM MDT... AT 643 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 9 MILES SOUTH OF CITY OF ROCKS STATE PARK...MOVING NORTH AT 35 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN LORENZO... CITY OF ROCKS STATE PARK... SAN JUAN... SHERMAN... MIMBRES... GEORGETOWN... BEAR CANYON LAKE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN EL PASO . && LAT...LON 3290 10804 3283 10777 3236 10801 3241 10812 TIME...MOT...LOC 1243Z 196DEG 29KT 3246 10803 GRZYWACZ
Special weather statement, Oct 21, 7:28 AM MDT, 2 hours 39 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 728 AM MDT WED OCT 21 2015 NMZ402-403-408-409-211415- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 728 AM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND SOUTHWESTERN SIERRA COUNTIES UNTIL 815 AM MDT... AT 728 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR OVER SHERMAN...OR 6 MILES SOUTH OF SAN LORENZO...MOVING NORTH AT 30 MPH. NICKEL SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... SAN LORENZO... SAN JUAN... SHERMAN... EMORY PASS... KINGSTON... IRON CREEK CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3305 10751 3263 10777 3269 10802 3314 10790 TIME...MOT...LOC 1328Z 195DEG 25KT 3272 10789 GRZYWACZ
Special weather statement, Oct 21, 7:42 AM MDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 742 AM MDT WED OCT 21 2015 NMZ402-403-407>409-211430- SIERRA COUNTY LAKES NM-EASTERN BLACK RANGE FOOTHILLS NM- SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM- SOUTHWEST DESERT/MIMBRES BASIN NM- SOUTHERN GILA HIGHLANDS/BLACK RANGE NM- 742 AM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR EASTERN GRANT...NORTH CENTRAL LUNA AND SOUTHERN SIERRA COUNTIES UNTIL 830 AM MDT... AT 742 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 9 MILES WEST OF DEMING...MOVING NORTH AT 45 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... DEMING... FAYWOOD. THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3265 10752 3214 10784 3218 10800 3273 10787 TIME...MOT...LOC 1342Z 200DEG 38KT 3225 10792 GRZYWACZ
Special weather statement, Oct 21, 9:27 AM MDT, 40 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
927 AM MDT WED OCT 21 2015
NMZ409-412-211630-
SIERRA COUNTY LAKES NM-CENTRAL TULAROSA BASIN NM-
927 AM MDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN SIERRA COUNTY UNTIL
1030 AM MDT...
AT 926 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 11 MILES NORTHWEST OF NORTHRUP LANDING...OR 29 MILES NORTHWEST
OF WHITE SANDS NATIONAL MONUMENT...MOVING NORTH AT 30 MPH.
NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF NORTHEASTERN
SIERRA COUNTY WITHIN WHITE SANDS MISSILE RANGE JUST EAST OF THE SAN
ANDRES MOUNTAINS.
LAT...LON 3339 10637 3339 10636 3306 10635 3300 10665
3347 10666 3348 10638
TIME...MOT...LOC 1526Z 183DEG 27KT 3308 10654
HARDIMANSpecial weather statement, Oct 21, 9:36 AM MDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
936 AM MDT WED OCT 21 2015
NMZ410-411-211615-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY NM-
NORTHERN DONA ANA COUNTY NM-
936 AM MDT WED OCT 21 2015
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL DONA ANA AND EASTERN
LUNA COUNTIES UNTIL 1015 AM MDT...
AT 935 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON
RADAR 10 MILES EAST OF AKELA...OR 27 MILES SOUTHWEST OF LEASBURG...
MOVING NORTH AT 40 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.
LOCATIONS IMPACTED INCLUDE... PORTIONS OF I-10 BETWEEN THE BORDER
PATROL CHECKPOINT WEST OF LAS CRUCES AND THE LUNA COUNTY LINE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3238 10691 3204 10717 3204 10730 3240 10730
3250 10729
TIME...MOT...LOC 1535Z 193DEG 33KT 3219 10723
HARDIMANSpecial weather statement, Oct 21, 10:07 AM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EL PASO TX 1007 AM MDT WED OCT 21 2015 NMZ412-413-211645- SOUTHERN TULAROSA BASIN NM-CENTRAL TULAROSA BASIN NM- 1007 AM MDT WED OCT 21 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL OTERO COUNTY UNTIL 1045 AM MDT... AT 1007 AM MDT...METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM ON RADAR 5 MILES SOUTHWEST OF WHITE SANDS NATIONAL MONUMENT...MOVING NORTH AT 40 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... WHITE SANDS NATIONAL MONUMENT...INCLUDING PORTIONS OF DUNES DRIVE. PRECAUTIONARY/PREPAREDNESS ACTIONS... TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 3263 10620 3265 10633 3295 10636 3295 10610 TIME...MOT...LOC 1607Z 186DEG 35KT 3272 10625 HARDIMAN
The office that day
Everything else NWS El Paso, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 6:04 PM MDT | Special Weather Statement | EPZ | Otero | 41 min |
| Oct 20, 7:28 PM MDT | Special Weather Statement | EPZ | Luna | 62 min |
| Oct 21, 12:48 AM MDT | Special Weather Statement | EPZ | Hidalgo | 42 min |
| Oct 21, 1:26 AM MDT | Special Weather Statement | EPZ | Hidalgo | 49 min |
| Oct 21, 2:11 AM MDT | Severe Thunderstorm Warning | EPZ | Grant, Luna | 49 min |
| Oct 21, 3:27 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:01 AM MDT | Severe Thunderstorm Warning | EPZ | Luna | 44 min |
| Oct 21, 4:41 AM MDT | Special Weather Statement | EPZ | Sierra | 49 min |
| Oct 21, 5:16 AM MDT | Special Weather Statement | EPZ | Sierra | 44 min |
| Oct 21, 5:25 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna, Sierra | 27 min |
| Oct 21, 6:43 AM MDT | Special Weather Statement | EPZ | Grant | 47 min |
| Oct 21, 7:28 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 7:42 AM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 9:27 AM MDT | Special Weather Statement | EPZ | 63 min | |
| Oct 21, 9:36 AM MDT | Special Weather Statement | EPZ | Doña Ana | 39 min |
| Oct 21, 10:15 AM MDT | Special Weather Statement | EPZ | Doña Ana | 45 min |
| Oct 21, 10:43 AM MDT | Special Weather Statement | EPZ | 47 min | |
| Oct 21, 10:54 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 51 min |
| Oct 21, 11:30 AM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 11:38 AM MDT | Special Weather Statement | EPZ | 37 min | |
| Oct 21, 11:40 AM MDT | Special Weather Statement | EPZ | Sierra | 50 min |
| Oct 21, 11:50 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Luna | 40 min |
| Oct 21, 11:55 AM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 50 min |
| Oct 21, 12:43 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 62 min |
| Oct 21, 1:08 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 3 hr |
| Oct 21, 1:30 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 2 hr |
| Oct 21, 1:32 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 43 min |
| Oct 21, 1:37 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 38 min |
| Oct 21, 2:13 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Sierra | 47 min |
| Oct 21, 2:24 PM MDT | Special Weather Statement | EPZ | Doña Ana | 51 min |
| Oct 21, 2:26 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 49 min |
| Oct 21, 2:31 PM MDT | Special Weather Statement | EPZ | Luna | 44 min |
| Oct 21, 2:34 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 41 min |
| Oct 21, 2:37 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 53 min |
| Oct 21, 3:09 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana, Otero | 51 min |
| Oct 21, 3:13 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 47 min |
| Oct 21, 3:17 PM MDT | Flash Flood Warning | EPZ | Doña Ana | 118 min |
| Oct 21, 3:22 PM MDT | Special Weather Statement | EPZ | Doña Ana | 38 min |
| Oct 21, 3:27 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 48 min |
| Oct 21, 3:30 PM MDT | Special Weather Statement | EPZ | Luna | 45 min |
| Oct 21, 3:30 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 3:52 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 38 min |
| Oct 21, 3:53 PM MDT | Severe Thunderstorm Warning | EPZ | Doña Ana | 42 min |
| Oct 21, 4:00 PM MDT | Areal Flood Advisory | EPZ | Doña Ana | 2 hr |
| Oct 21, 4:03 PM MDT | Severe Thunderstorm Warning | EPZ | Otero | 45 min |
| Oct 21, 4:27 PM MDT | Special Weather Statement | EPZ | Luna | 48 min |
| Oct 21, 4:32 PM MDT | Special Weather Statement | EPZ | Otero | 58 min |
| Oct 21, 4:56 PM MDT | Special Weather Statement | EPZ | Otero | 49 min |
| Oct 20, 6:39 PM MDT | Special Weather Statement | EPZ | El Paso | 36 min |
| Oct 20, 6:42 PM MDT | Severe Thunderstorm Warning | EPZ | El Paso, Hudspeth | 48 min |
| Oct 20, 7:21 PM MDT | Special Weather Statement | EPZ | El Paso | 39 min |
| Oct 20, 7:34 PM MDT | Special Weather Statement | EPZ | El Paso | 56 min |
| Oct 20, 7:59 PM MDT | Special Weather Statement | EPZ | Hudspeth | 46 min |
| Oct 21, 2:47 PM MDT | Areal Flood Advisory | EPZ | El Paso | 118 min |
| Oct 21, 2:57 PM MDT | Flash Flood Warning | EPZ | El Paso | 2 hr |
| Oct 21, 5:00 PM MDT | Special Weather Statement | EPZ | El Paso | 45 min |
| Oct 21, 5:09 PM MDT | Special Weather Statement | EPZ | Hudspeth | 36 min |
Nearby
Special Weather Statements in New Mexico, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.